Alert archive / Illinois / Flash Flood Warnings in 2007
Flash Flood Warning 38, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 18, 2007, 12:11 AM CDT for Jo Daviess County, Stephenson County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 12:11 AM CDT (05:11 UTC)
- Expired
- Jul 18, 2007, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
Counties Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:00 AM CDT | HEAVY RAIN 1.62 | Stockton, IL | 24 HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1823 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 180513
FFWDVN
ILC085-177-181115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1211 AM CDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF GALENA...
STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF FREEPORT...
* UNTIL 615 AM CDT
* AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN FROM MULTIPLE THUNDERSTORMS MOVING
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODBINE...
WINSLOW...WARREN...STOCKTON...SCHAPVILLE...SCALES MOUND...RIDOTT...
PLUM RIVER...PEARL CITY...NORA...MENOMINEE...MASSBACH...LENA...
HANOVER...ELIZABETH...DERINDA CENTER...DAKOTA...COUNCIL HILL...
CEDARVILLE AND APPLE RIVER
STORMS TONIGHT HAVE ALREADY BROUNGHT RAINFALL AMOUNTS OF 1.5 TO 2
INCHES...ON TOP OF AROUND 1.5 INCHES OF RAINFALL THAT FELL OVERNIGHT
LAST NIGHT. ADDITIONAL RAINFALL OF 1 TO 2 INCHES ARE EXPECTED IN THE
NEXT FEW HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4220 9024 4222 8943 4233 8941 4249 8967
4250 9060
$$
LRE3 follow-up statements
000
WGUS73 KDVN 180624
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
124 AM CDT WED JUL 18 2007
ILC085-177-181115-
JO DAVIESS IL-STEPHENSON IL-
124 AM CDT WED JUL 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
STEPHENSON AND JO DAVIESS COUNTIES...
AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT FOR AT LEAST A SHORT PERIOD OF TIME...THUNDERSTORMS HAVE MOVED
SOUTH OF THE WARNED AREA. HOWEVER...MORE STORMS ARE EXPECTED TO
MOVE BACK INTO THE AREA BETWEEN 2 AND 3 AM...WHICH WILL ALSO PRODUCE
VERY HEAVY RAIN. TORRENTIAL RAINFALL HAS BEEN REPORTED WITH THESE
STORMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODBINE...
STOCKTON...WINSLOW...WARREN...SCHAPVILLE...SCALES MOUND...NORA...
MENOMINEE...LENA...GALENA...DAKOTA...COUNCIL HILL...CEDARVILLE AND
APPLE RIVER
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTHEASTERN IOWA.
LAT...LON 4220 9024 4222 8943 4233 8941 4249 8967
4250 9060
$$
LRE000
WGUS73 KDVN 180924
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 AM CDT WED JUL 18 2007
ILC085-177-181115-
JO DAVIESS IL-STEPHENSON IL-
422 AM CDT WED JUL 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
STEPHENSON AND JO DAVIESS COUNTIES...
AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING INTO THE
WARNED AREA. THESE THUNDERSTORMS WILL MOVE ACROSS THE REGION
THROUGH 615 AM PRODUCING ANOTHER ONE TO LOCALLY TWO INCHES OF
RAINFALL. THIS IS ON TOP OF THE ONE TO FOUR INCHES THAT HAS ALREADY
FALLEN. THIS WILL KEEP WATER LEVELS HIGH AND AGGRAVATE CURRENT
LOCALIZED FLOODING OCCURRING IN MANY PLACES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSLOW...
RIDOTT...PEARL CITY...LENA...FREEPORT...DAKOTA AND CEDARVILLE
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4220 9024 4222 8943 4233 8941 4249 8967
4250 9060
$$000
WGUS73 KDVN 181110
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
608 AM CDT WED JUL 18 2007
ILC085-177-181118-
JO DAVIESS IL-STEPHENSON IL-
608 AM CDT WED JUL 18 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM CDT FOR STEPHENSON
AND JO DAVIESS COUNTIES...
THUNDERSTORMS HAVE MOVED SOUTH OF THE AFFECTED AREA AND LOCAL WATER
LEVELS ARE RETURNING TO NORMAL. SOME PONDING OF WATER IS STILL
POSSIBLE IN LOW LYING LOCATIONS FOR THE NEXT FEW HOURS.
LAT...LON 4220 9024 4222 8943 4233 8941 4249 8967
4250 9060
$$
NICHOLSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 2:43 PM CDT, 9 hours 28 minutes earlier.
Area forecast discussion, Jul 17, 2:43 PM CDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
243 PM CDT TUE JUL 17 2007
.SYNOPSIS...
NEARLY STATIONARY BOUNDARY ACROSS OUR REGION INTO THURSDAY WITH AT
LEAST SEVERAL ROUNDS OF MCSS PRODUCING VERY HEAVY RAIN AND THE
THREAT OF SEVERE WEATHER. UPPER TROF DEEPENS ERN U.S. SENDING A COLD
FRONT THROUGH THE AREA ON THURSDAY...ENDING THE RAIN. COOLER AND
MUCH LESS HUMID AIR EXPECTED LATE IN THE WEEK...THEN A GRADUAL
WARMING TREND INTO EARLY NEXT WEEK AS HEIGHTS BUILD AND CANADIAN
HIGH MOVES OFF TO THE SOUTHEAST.
&&
.SHORT TERM...TONIGHT AND WEDNESDAY...
DECENT WARM AIR ADVECTION CONTRIBUTING TO BAND OF PERSISTENT TSTMS
ACROSS ERN IOWA AND WESTERN IL. RAIN COOLED AIR WITH TEMPS IN THE
60S VS 90S TO OUR WEST. THIS SHOULD SET THE STAGE FOR INCREASING
TSTMS THIS EVENING AND OVERNIGHT...AND CONTINUING INTO WEDNESDAY.
WITH GOOD SHEAR...PRECIPITABLE WATERS AROUND 2 INCHES AND MID TEENS
850 DWPTS FEEDING INTO REGION...WILL CONTINUE WITH THREAT OF VERY
HEAVY RAIN AND SEVERE WEATHER. ISOLD TORS AND VERY LARGE HAIL
POSSIBLE THIS EVENING BEFORE IT BECOMES MORE OF A DAMAGING WIND
THREAT. WAVE SEEN ON WATER VAPOR LOOP IN SW MN WILL HELP WITH LIFT.
PATTERN REMAINS THE SAME INTO WEDNESDAY. ALREADY MANY AREAS HAVE
SEEN 1-4 INCHES OF RAIN WITH ISOLD HIGHER AMOUNTS...SO WILL EXTEND
FLASH FLOOD WATCH ALL THE WAY TO 12Z THURSDAY. SWOMCD ISSUED BY SPC
INDICATES CONVECTIVE WATCH COMING OUT SOMETIME THIS AFTERNOON.
..HAASE..
.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
HEAVY RAIN/SEVERE WEATHER THREAT TO CONTINUE WED NIGHT SO HAVE
EXTENDED FLASH FLOOD WATCH TO 12Z THURSDAY FOR ENTIRE CWA. COLD FRONT
WILL FINALLY GET SHOVED SOUTH OF REGION AS THE DAY PROGRESSES ENDING
THE PCPN. ECMWF/GFS CONTINUE TREND OF COOLER/DRIER AIR FOR LATE IN
THE WEEK AND INTO THE WEEKEND. SOMEWHAT WARMER AIR EXPECTED EARLY
NEXT WEEK AS HEIGHTS BUILD. WITH UPPER HIGH PROGGED IN THE NRN
PLAINS AND UPPER LOW IN THE OHVLY...OUR REGION SHOULD SEE MAX TEMPS
IN THE 80S. ALSO WET GROUND SHOULD KEEP TEMPS FROM GETTING INTO THE
HOT CATEGORY. ..HAASE..
&&
.AVIATION...
INTERMITTENT TSRA ARE POSSIBLE...MAINLY BETWEEN NOW AND 06Z AT ALL
SITES AND PERHAPS LINGERING LONGER INTO THE OVERNIGHT HOURS AT
KDBQ/KMLI. WITHIN TSRA...VIS DOWN TO 1-2 SM AND IFR CIGS ARE
LIKELY. OUTSIDE THE SHRA/TSRA...MAINLY VFR CONDITIONS WILL
PREDOMINATE WITH SOME MVFR CIGS NEAR KMLI/KDBQ BEFORE 06Z.
CONDITIONS SHOULD CLEAR THROUGH THE NIGHT...WITH VFR CONDITIONS
EXPECTED BY AROUND 12Z THROUGH 18Z TOMORROW.
MAYES
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLARK-SCOTLAND.
&&
HAASE/MAYESHazardous weather outlook, Jul 17, 5:05 AM CDT, 19 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 505 AM CDT TUE JUL 17 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-181000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 505 AM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FAVORABLE SET UP WILL PRODUCE ROUNDS OF THUNDERSTORMS THAT WILL IMPACT MUCH OF THE AREA THIS MORNING...AND THEN AGAIN LATER THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS WITH DAMAGING WINDS OF TO 70 MPH OR HIGHER...AND QUARTER SIZE HAIL WILL IMPACT AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER AND NORTH OF A KEOSAUQUA...TO MONMOUTH LINE THROUGH 9 AM CDT. THE REST OF THE AREA WILL EXPERIENCE STRONG STORMS THROUGH LATE MORNING WITH WIND GUSTS TO 50 MPH AND HAIL UP AT LEAST HALF INCH IN DIAMETER. LOCALLY HEAVY RAIN OF 1 TO 2 INCHES CAN ALSO BE EXPECTED FROM THE STRONGER STORMS...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR. THIS MAY CAUSE SOME URBAN OR SMALL STREAM FLOODING...OR EVEN FLASH FLOODING IN AREAS THAT ALREADY RECEIVED HEAVY RAINFALL MONDAY AFTERNOON AND NIGHT. MORE STORMS ARE EXPECTED TO REFORM ACROSS MUCH OF IOWA THIS AFTERNOON AND EVENING. LATEST INDICATIONS SUGGEST MOST OF THIS ACTIVITY WILL BE ALONG AND NORTH OF A LINE FROM FAIRFIELD...TO MONMOUTH THIS AFTERNOON AND TONIGHT. IF TEMPERATURES CAN WARM UP INTO THE MID TO UPPER 80S...THESE STORMS WILL ALSO HAVE THE ABILITY TO PRODUCE DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL FROM 3 PM TO 10 PM TONIGHT. AN ISOLATED TORNADO MAY ALSO OCCUR FROM ANY STRONG STORM MOVING ALONG A STALLED BOUNDARY. REPEATED HEAVY RAIN PRODUCING THUNDERSTORMS WILL INCREASE THE RISK OF FLASH FLOODING AND RIVERS FLOWING OUT OF THEIR BANKS TODAY AND TONIGHT. AN ADDITIONAL 1 TO 4 INCHES OF RAIN MAY OCCUR BY WEDNESDAY MORNING IN SOME LOCATIONS. A FLASH FLOOD WATCH HAS BEEN EXTENDED FOR THE ENTIRE AREA THROUGH WEDNESDAY MORNING. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH THURSDAY...ADDITIONAL UPPER LEVEL DISTURBANCES WILL MOVE ALONG A FRONTAL BOUNDARY WAVERING THROUGH THE REGION...PRODUCING MORE EPISODES OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL CONTINUES FOR MORE HEAVY RAIN RESULTING IN ADDITIONAL FLOODING. THERE WILL ALSO BE A CONTINUED RISK FOR SOME STORMS TO REACH SEVERE LEVELS... ESPECIALLY WEDNESDAY AFTERNOON AND EVENING. THE STORM PREDICTION CENTER HAS INCLUDED THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WEATHER WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND AGAIN TONIGHT FOR MUCH OF THE AREA. REPORTS OF SEVERE WEATHER AND FLOODING RELAYED TO THE WEATHER SERVICE WOULD BE MUCH APPRECIATED. 12
In the hours before
Special weather statement, Jul 17, 10:28 PM CDT, 1 hour 43 minutes before
ILZ001-002-007-180430-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 PM CDT TUE JUL 17 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1130 PM CDT FOR THE FOLLOWING
COUNTIES...
IN ILLINOIS
JO DAVIESS...STEPHENSON AND CARROLL
INCLUDING THE FOLLOWING LOCATIONS
APPLE RIVER...CEDARVILLE...DAKOTA...FREEPORT...GERMAN VALLEY...
LANARK...LENA...NORA...PEARL CITY...PLUM RIVER...RIDOTT...SCALES
MOUND...SCHAPVILLE...SHANNON...STOCKTON...WARREN AND WINSLOW
AT 1022 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER LENA...OR ABOUT 13 MILES NORTHWEST OF
FREEPORT...MOVING SOUTHEAST AT 20 MPH. ANOTHER STORM WAS LOCATED
OVER BOLTON...OR ABOUT 7 MILES WEST OF FREEPORT. IT WAS ALSO MOVING
SOUTHEAST AT 20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO HALF INCH HAIL AND
STRONG GUSTY WINDS TO 50 MPH. TORRENTIAL RAINFALL CAN BE
EXPECTED...AND MAY PRODUCE LOCALIZED FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTHEASTERN IOWA.Special weather statement, Jul 17, 11:38 PM CDT, 33 minutes before
IAZ042-054-ILZ001-002-007-180530-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1138 PM CDT TUE JUL 17 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1230 AM CDT FOR THE FOLLOWING
COUNTIES...
IN IOWA
DUBUQUE AND JACKSON
IN ILLINOIS
JO DAVIESS...STEPHENSON AND CARROLL
INCLUDING THE FOLLOWING LOCATIONS
APPLE RIVER...CEDARVILLE...CHADWICK...COUNCIL HILL...DAKOTA...
DAVIS...DERINDA CENTER...EAST DUBUQUE...ELIZABETH...FREEPORT...
GALENA...GERMAN VALLEY...HANOVER...LANARK...LENA...MASSBACH...
MENOMINEE...MILLEDGEVILLE...MOUNT CARROLL...NORA...PEARL CITY...
PLUM RIVER...RIDOTT...ROCK CITY...SAVANNA...SCALES MOUND...
SCHAPVILLE...SHANNON...STOCKTON...WINSLOW...WOODBINE...ANDREW...
ASBURY...BALLTOWN...BANKSTON...BELLEVUE...BERNARD...CENTRALIA...
DUBUQUE...DURANGO...DYERSVILLE...EPWORTH...FARLEY...FULTON...
GREEN ISLAND...HOLY CROSS...LA MOTTE...LUXEMBURG...NEW VIENNA...
PEOSTA...RICKARDSVILLE...SABULA...SAGEVILLE...SHERRILL...
SPRINGBROOK...ST. DONATUS AND ZWINGLE
AT 1135 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM NORTHERN DUBUQUE COUNTY
SOUTHEAST ACROSS JO DAVIESS AND SOUTHERN STEPHENSON COUNTY. THESE
STORMS WERE MOVING SOUTHEAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO HALF INCH HAIL AND
STRONG GUSTY WINDS TO 50 MPH.
TORRENTIAL RAINFALL MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTHEASTERN IOWA.The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:34 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 41 min |
Nearby
Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.